MathSciNet Relay Station
MathSciNet bibliographic data
MR312306 47A65 (47B30)
Markus, A. S.; Sigal, E. I. The multiplicity of the characteristic number of an analytic operator function. (Russian) Mat. Issled. 5 (1970), no. 3(17), 129–147.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement